MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-RCV-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Burning Sensation (2146)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device in an off-label location, not achieving paresthesia on the table, inadequate fixation, and no attempts to reprogram the transmitter have been ruled out.Additionally, severe force applied to the implant, excessive twisting, bending, or stretching, and the patient having contraindicating conditions has been ruled out.The transmitters associated with the complaint were not returned and could not be analyzed by engineering.Attempts to recover the device were unsuccessful, preventing engineering from performing investigation.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported gradual loss of therapy as well as a tingling/burning sensation at the antenna site when using the device.Additionally, there was discoloration similar to a bruise in the area of the antenna which disappeared when the patient stopped using the device.Attempts were made to change the transmitter settings without success and a replacement procedure is scheduled.However, a date was not provided.No further information is available at this time.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20604144
Report Number3010676138-2024-00230
Device Sequence Number8144112
Product Code GZF
UDI-Device Identifier00850051034314
UDI-Public(01)00850051034314(17)251201
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2025
Device Model NumberFR8A-RCV-B0
Device Lot NumberSWO231207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSMITTER ASSEMBLY SN:(B)(6) LN:01001-DT; TRANSMITTER ASSEMBLY SN:(B)(6) LN:01001-DT
Patient Age71 YR
Patient SexMale